Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Child having recurring stomach ache, vomiting feeling, sensation of passing stools. Had taken Ondem, Evict. Reason?

Hi Doctor! My son is 3.5 years old...for last almost a week...he has been complaining about stomach ache and vomiting ...earlier after vomiting he used to feel normal...then we realised as he was also suffering from constipation , gas might be causing trouble....then we gave him ONDEM(Ondansetron) & EVICT( Lactulose Solution) medicines which stopped vomiting tendency then and relieved constipation....but after that...since last 3 nights ...he wakes up early morning around 4 am complaining stomach ache and vomiting tendency...goes to batroom....but nothing happens and after few minutes...he sleeps again..after taking some water...this has become a routine for last 3-4 days...should we go for any medical tests you may suggest...what can be the reason for such problem?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Has he been treated for worms? Children should be given medicines for worms regularly. If he does not have fever and the pain is not severe I do not think there is anything serious. See if his urine is dark yellow. If so he may have to be investigated for jaundice. Give him tender coconut water. If vomiting persists you need to get him examined by a doctor.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor